month? My grandaughter received the shot 1,2 and 3. She is 13 years old, and never had these outbursts before receiving this vaccination.
Is there any coralation between getting the Garadil shot and violent outbursts at least once a?
Added 23 Jun 2011:
Just to be clear, it has been since February since she received the shots. Right after it became noticeable that her personality had changed. She has gone from being happy and carefree to being very disrespectful to her parents and friends alike. Please give me some kind of answer that will help to get to the root of the problem and solve it! Thank you
The most common Gardasil side effects are: pain, swelling, itching, bruising, and redness at the injection site, headache, fever, nausea, dizziness, vomiting, fainting.
Fainting can happen after getting Gardasil. Sometimes people who faint can fall and hurt themselves. For this reason, your health care professional may ask you to sit or lie down for 15 minutes after you get Gardasil. Some people who faint might shake or become stiff. This may require evaluation or treatment by the doc/pahramcist.
Tell doc/pharmacist know if any of the following problems occur because these may be signs of an allergic reaction: difficulty breathing, wheezing (bronchospasm), hives, rash
Tell the doc/pharmacist about: swollen glands (neck, armpit, or groin)
joint pain, unusual tiredness, weakness, or confusion, chills, generally feeling unwell, leg pain, shortness of breath, chest pain, aching muscles, muscle, weakness, seizure, bad stomach ache, bleeding or bruising more easily than normal.
Mood swings have not been reported, please do check it with a doc/pharmacist for more info, wish your granddaughter all the best.
- Gardasil Information for Consumers
- Gardasil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gardasil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Nov 2010 • 1 answer
Posted 30 Jul 2013 • 1 answer
Posted 25 Aug 2014 • 1 answer
Posted 27 Aug 2015 • 1 answer
Posted 2 days 19 hours ago • 0 answers